The Galois group of generic symmetric matrices
Portugaliae mathematica, Tome 47 (1990) no. 3, pp. 319-329
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1990__47_3_115721,
author = {Cohen, Stephen D.},
title = {The {Galois} group of generic symmetric matrices},
journal = {Portugaliae mathematica},
pages = {319--329},
year = {1990},
volume = {47},
number = {3},
mrnumber = {1090271},
zbl = {0716.12003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115721/}
}
Cohen, Stephen D. The Galois group of generic symmetric matrices. Portugaliae mathematica, Tome 47 (1990) no. 3, pp. 319-329. http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115721/